advertisement

Depression

Question
Posted by: Lin | 2019/07/17

Q.

nausea and cold chills

good day, my name is Lin, I am taking Lamictin twice a day. but some nights, I get nauseaous and have cold chills over my body even though I am lying in a warm bed with a warm blanket under and over me... can you help explain please

Expert's Reply

A.

Depression expert
- 2019/07/17

Hello Lin,
Well, among possible side-effects people have described while taking Lamictin, nausea is surely possible. as is fever.  What's slightly puzzling to me is that side-effects are usually most troubling relatively soon after we take the dose, when the blood levels are at their highest.  So I wonder when you take your second dose of the day ; and also whether you may be taking any other drugs which might either have similar side-effects, or might affect how the lamictin is absorbed or excreted.
On the whole, its best to discuss such concerns directly with your prescribing doctor, who would know much more about your general condition and other factors that might influence these symptoms, and can consider how importan tthe Lamictin is to your treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.